# SDR 2011FA0000780

- Difficulty date: November 28, 2011
- Submitted: December 9, 2011
- Operation: General aviation
- Aircraft: N53757
- Make and model: Bbavia 8KCAB
- Aircraft serial: 23576
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: MS2000732
- Condition: Broken
- Location: Mlg Leg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT BROKE ON ACFT ROLL OUT.  SRM RECOMMENDS THE BOLT BE REPLACED EVERY 500 HRS, TIS.
